# SDR HALA2018060700285

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 58,363 hours, 10,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LAST ENTRY DOOR EXTERIOR EMERGENCY LIGHT OUT FOUND DURING PERFORMING T/C 33-001-00.  FOUND THE LIGHT SOCKET LOOSE,  SECURED, AND OPS CHECK OK.
